Publications of Angela Pasquale
Submitted preprints Theses
Scientific publications In preparation
Other publications Reviews


Submitted preprints

Scientific publications
  1. Resonances for the Laplacian on Riemannian symmetric spaces: the case of SL(3,R)/SO(3), with J. Hilgert and T. Przebinda, 43 pages, 2014.
      [pdf] and arxiv:1411.6527. To appear in Representation Theory.
  2. Resonances for the Laplacian on products of two rank one Riemannian symmetric spaces, with J. Hilgert and T. Przebinda, J. Funct. Anal. 272 (2017), no. 4, 1477-1523.
      doi.org/10.1016/j.jfa.2016.12.009. Preprint version: [pdf] and arxiv:1508.7032.
  3. Resonances for the Laplacian: the cases BC2 and C2 (except SO0(p,2) with p>2 odd), with J. Hilgert and T. Przebinda, pages 159-182, in Geometric Methods in Physics (XXXIV Workshop, Bialowie\dot{z}a, Poland, 2015), P. Kielanowski, S. Twareque Ali, P. Bieliavsky, A. Odzijewicz, M. Schlichenmaier, T. Voronov (eds.), Trends in Mathematics, Springer, 2016.
      [link.springer], [pdf] and arxiv:1511.00488
  4. Semisimple orbital integrals on the symplectic space for a real reductive dual pair, with M. Mckee and T. Przebinda, J. Funct. Anal. 268 (2015), 278-335.
      doi:10.1016/j.jfa.2014.10.002. Preprint version: arXiv:1112.0479
  5. Asymptotics of Harish-Chandra expansions, bounded hypergeometric functions associated with root systems, and applications, with E.K. Narayanan and S. Pusti, Adv. Math. 252 (2014), 227-259.
      doi:10.1016/j.aim.2013.10.027. Preprint version: arxiv:1201.3891.
  6. Ramanujan's Master theorem for the hypergeometric Fourier transform on root systems, with G. Ólafsson, J. Fourier Anal. Appl. 19 (2013), no. 6, 1150-1183.
      doi 10.1007/s00041-013-9290-5. Preprint version: arXiv:1211.0024
  7. Analytic and group-theoretic aspects of the Cosine Transform, with G. Ólafsson and B. Rubin, Contemp. Math. 584 (2013), 167-188. In: Geometric Analysis and Integral Geometry, Eric Todd Quinto, Fulton Gonzalez, Jens Gerlach Christensen (Eds).
      http://dx.doi.org/10.1090/conm/598/12009. Preprint version: arXiv:1209.1822
  8. Ramanujan's Master Theorem for Riemannian symmetric spaces, with G. Ólafsson, J. Funct. Anal. 262 (2012), no. 11, 4851-4890.
      doi:10.1006/jfan.2000.3721. Preprint version: arXiv:1103.5126.
  9. The Cos^\lambda and Sin^\lambda transforms as intertwining operators between generalized principal series representations of SL(n+1,K), with G. Ólafsson, Adv. Math. 229 (2012), 267-293.
      doi:10.1016/j.aim.2011.08.015. Preprint version: arXiv:1103.4557
  10. Uncertainty principles for the Schrödinger equation on Riemannian symmetric spaces of the noncompact type, with M. Sundari, Ann. Inst. Fourier (Grenoble) 62 (2012), no.3, 859-886.
      aif.cedram.org/cedram-bin/article/AIF_2012__62_3_859_0.pdf. Preprint version: arXiv:1011.1066
  11. Resonances and residue operators for symmetric spaces of rank one, with J. Hilgert, J. Math. Pures et Appl. 91 (2009), 495-507
      doi:10.1016/j.matpur.2009.01.009
  12. Support properties and Holmgren's uniqueness theorem for differential operators with hyperplane singularities, with G. Ólafsson, J. Funct. Anal. 239 (2006), no. 1, 21--43.
      doi:10.1016/j.jfa.2005.12.006. Preprint version: arXiv:math/0410581
  13. The Paley-Wiener theorem for the Jacobi transform and the local Huygens' principle for root systems with even multiplicities, with T. Branson and G. Ólafsson, Indag. Math. (N.S.) 16 (2005), no. 3-4, 429-442.
      doi:10.1016/S0019-3577(05)80034-5. Preprint version: arXiv:math/0508234
  14. The Paley-Wiener theorem and the local Huygens' principle for compact symmetric spaces: the even multiplicity case, with T. Branson and G. Ólafsson, Indag. Math. (N.S.) 16 (2005), no. 3-4, 393--428.
      doi:10.1016/S0019-3577(05)80033-3. Preprint version: arXiv:math/0411383
  15. The $\Theta$-spherical transform and its inversion. Math. Scand. 95 (2004), no. 2, 265-284.
      http://www.mscand.dk/article/view/14459 or http://www.jstor.org/stable/24493427. Preprint version [ps (257k)].
  16. Asymptotic analysis of $\Theta$-hypergeometric functions. Invent. Math. 157, No 1 (2004) 71-122.
      10.1007/s00222-003-0349-9 . Preprint version [ps (688k)].
  17. A Paley-Wiener theorem for the Θ-hypergeometric transform: the even multiplicity case, with G. Ólafsson. J. Math. Pures et Appl. 83, No 7 (2004), 869-927.
      doi:10.1016/j.matpur.2004.02.002. Preprint version: arXiv:math/0304361.
  18. Paley-Wiener theorems for the $\Theta$-spherical transform: an overview, with G. Ólafsson. Acta Appl. Math. 81, No 1 (2004), 275-309.
      doi:10.1023/B:ACAP.0000024203.22722.ecy Preprint version [ps (406k)]. arXiv:math/0311246v1
  19. The dual horospherical Radon transform as a limit of spherical Radon transforms, with J. Hilgert and E. Vinberg. In: S. G. Gindikin (ed.), Lie Groups and Symmetric Spaces: In Memory of F. I. Karpelevich, Amer. Math. Soc. Translations (2) 210 (2003), 135-143.
      Preprint version [ps (186k)].
  20. The dual horospherical Radon transform for polynomials, with J. Hilgert and E. B. Vinberg, Moscow Math. Journal 2 (2002), no. 1, 115-128.
      http://www.ams.org/distribution/mmj/vol2-1-2002/cont2-1-2002.html . Preprint version: arxiv:math/0109113
  21. Regularity properties of generalized Harish-Chandra expansions, with G. Ólafsson. In A. Strasburger et al. (eds.), Geometry and analysis on finite- and infinite-dimensional Lie groups, Banach Center Publications 55 (2002), 335-348.
      http://journals.impan.gov.pl/Publ/bc55.html.
  22. On the meromorphic extension of the spherical functions on noncompactly causal symmetric spaces, with G. Ólafsson, J. Funct. Anal. 181 (2001), no. 2, 346-401 (doi:10.1006/jfan.2000.3721)
      doi:10.1006/jfan.2000.3721.
  23. A Paley-Wiener theorem for the inverse spherical transform, Pacific J. Math. 193 (2000), no. 1, 143-177.
      http://msp.org/pjm/2000/193-1/pjm-v193-n1-p09-s.pdf
  24. Canonical representations of Sp(1,n) associated with representations of Sp(1), with G. van Dijk, Comm. Math. Phys.202 (1999), no. 3, 651-667.
      http://link.springer.de/link/service/journals/00220/tocs/t9202003.htm
  25. Harmonic Analysis on vector bundles over Sp(1,n)/Sp(1)xSp(n), with G. van Dijk, Enseign. Math. 45 (1999), no. 3-4, 219-252.
  26. Maximal degenerate representations of SL(n+1,H), J. of Lie Theory 9 (1999), no. 2, 369-382.
      http://www.emis.de/journals/JLT/vol.9_no.2/index.html
  27. A new approach to a hyperspace theory, with R. Lucchetti, J. Convex Anal. 1 (1994), no. 2, 173-193 (1995).
      http://www.emis.de/journals/JCA/vol.1_no.2/index.html
  28. The bounded Vietoris topology and applications, with R. Lucchetti, Ricerche di Mat. 43 (1994), 93-110.  
  29. Hypertopologies induced by scales of functional kind, Boll. Un. Mat. It. 7 (1993), no. 2, 431--449.  

Theses

Other publications

Reviews